Am I exaggerating, will I be able to take the bus?


#1

I get the Invega shot tomorrow, and it’s the worse part of the month because I dislike every thing about it. It really messes with my emotions, and thinking. The nurse usually schedules the appointment for next time before I get it because I get so out of it, after. I never leave there with a clear mind. Last time during it, my ears started buzzing. I don’t know if I was psyching myself out? If I get all these mind altering effects, should I be ok to take the bus? Is it safe to?


#2

You should tell them that issue. yes it could be a psych out. you should be ok on the bus.


#3

Thanks, I hate needles so that makes it even worse. Hurts worse than the flu shot


#4

I take abilify mantinia shot 1x per month. i hate shots but i survive it. If you are having issues from your injection I have found it best to tell them before things get worse.


#5

I don’t think they would make a med change, if that’s what you mean


#6

no not a med change… they just need to be aware of your negative and positives… in case you need more or less help.


#7

I’m getting a increase tomorrow, but it feels like my mind is finally clear so I don’t know how to judge it. I leave it up to the docs cause if it were up to me, I would think getting the shot and adjusting to it makes me worse, then I level off. Then I have to adjust to it again. My logic is me leveling off is it losing its effectiveness, which means I don’t need it. I’ve been going through this with oral AP’s and another injection for over 10 years, so I just have to listen to the doctors, and stop getting off my medicine cause sometimes I like to believe I can live without medicine especially with evidence like this. I almost don’t want to go tomorrow because I feel better.


#8

Go to it tomorrow . you will be alright


#9

I will, thanks 151515